Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in epididymis even after medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi, I have some questions about epididymitis
Doctor :   Hi
Doctor :   I am Dr. here
User :   Hi
User :   I had epididymitis on the left side three weeks before,the doctor prescribed me one week of antibiotic but I still few some incomfort/pain, should I be worried still?
Doctor :   What antibiotics are you on , can you name it ?
User :   i only had it for one week
User :   it was ratio... something,
User :   i'm looking for the name right now
Doctor :   yes, please
User :   Ratio Aclavulante
Doctor :   i am asking you this because to whether the antibiotics are good enough
User :   *sorry, aclavulanate
User :   (875mg - 125mg)
Doctor :   ok, thats a pretty good and sensitive for epididymitis
Doctor :   is the pain same as three weeks before ?
User :   it's less
User :   but it's still painful when i press on my epididymite
Doctor :   little bit of pain can be expected even when the infection is completely gone
Doctor :   as it is very sensitive part
User :   and sometimes when i urinate.. the muscle near the rectum cause pain too
Doctor :   need not worry ,
Doctor :   do not go for any second antibiotic for another 2 weeks
Doctor :   till then take tab IBUPROFEN 400 twicw daily after food for the pain
Doctor :   twice *
User :   Doc, does this have anything to do with masturbation?
Doctor :   take this for 5 days
User :   ok
Doctor :   no
Doctor :   there is no relation to mastrubation
Doctor :   rather mastrubating will help in healing the infection
User :   oh
Doctor :   by washing the epididymis canals
Doctor :   follow my advice , wait for another week if the pain does not subside then visit your venerologist
User :   alright
User :   thank you
Doctor :   Is there anything i can help you with ?
User :   oh, is this normal that this happend to me? i mean , im only 17, i thought people over 40 have it
Doctor :   no, its very common in adolescent population
User :   ok.. that's nice to hear hehe
Doctor :   is there anything i can help you with ?
User :   I think you've answered all my questions
User :   thank you
Doctor :   thanks for consulting me, kindly provide your feedback
Doctor :   bye for now
User :   ill
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor